Doctor insights on:
Cream For Skin Rash
Won't help, and: won't harm, treating an allergic reaction depends on the severity and symptoms, ranging from applying topical steroid /antihistaminic creams, to giving antihistamines orally or by injection, up to hospitalization if need be. Dry skin needs skin care and seeing a dermatologist for better management, best wishes ...Read more
Yes and no: Depends on the cause and location of the irritation. If it is external then yes it might be helpful, if the irritation is internal then you should not use treatments like desitin (zinc oxide diaper cream). See your gyn and determine the cause of irritation. Then the appropriate and safe treatment will be utilized. ...Read more
diaper rash: Sudocreme contains zinc oxide which is the same white cream lifeguards used to put on their noses to prevent sunburn. It is a water repellent to protect sensitive skin. It is not used for treatment of allergies or itchy skin, but can be helpful for the sensitive buttock skin in newborns with diaper rash. ...Read more
It might.: Most kinds of jock itch is either inflammed irritated skin or harboring a dermatophyte like candida. Just as there are different kinds of diaper rashes and medicaments to treat them, some of these may help with jock itch. Keeping the skin cool and dry is the best beginning for treatment. ...Read more
Avoid sun exposure: Mupirocin is the ointment of choice for certain staph infections. I would not recommend applying sunscreen to an open wound or rash. You would be wise to avoid significant sun exposure to an infected wound. A dry dressing over the mupirocin application might be a better choice. ...Read moreSee 1 more doctor answer
By mouth, possibly: Rash to a cream usually is due to contact dermatitis. The best treatment is avoidance, namely stopping the offending cream. If the rash continues after stopping, usually a steroid topically or by mouth may be required. Benadryl (diphenhydramine) by mouth will reduce itching, but not necessarily affect the rash. You better see a dermatologist. ...Read more
Peeling rash on penis base, scrotum. Used anti fungal, steroid creams, antibiotics(cleared for a bit) tinea creams, powder, kept dry. Been doctor.Help?
See skin doctor: It's time for you to see a dermatologist to find out. Since you did not mention itching, latex allergy (assuming that you do use condom occasionally) is unlikely. ...Read more
Medical question?: I suspect that this is more a social-political question given that you are from India rather than a medical question. Any medication used for that purpose can have its adverse consequences. ...Read more
Any strength: Tretinoin cream comes in 3 different strengths, and one should first start with the mildest strength. It helps with acne and also helps to fade fine wrinkles if used religiously. It's best to graduate to the strongest concentration to get the best result. Skin discoloration is another issue and can be treated with different drugs, hydroquinone cream being one. ...Read moreSee 1 more doctor answer
Dark patch under breast fold, no itch, dermatologist prescribed anti fungal cream. Can breast fungus be without itching?
Yes: Not all fungal infections itch, continue the treatment as prescribed and if you do not see improvement, follow up with your MD for a re evaluation. ...Read more
Tinea versicolor cause and treatment??? Just applied an anti fungal cream "clotrigmarole cream usp1%"
TINEA VERSICOLOR: I CALL THIS A FRIENDLY FUNGOUS CONDITION. A KETOCONAZOLE CREAM AND SHAMPOO OFTEN WORKS WELL. IF YOU HAVE IT ON YOUR CHEST AND BACK, FOR EXAMPLE, WASH THOROUGHLY YOUR CHEST AND BACK, AND THEN AFTER YOU RINSE OFF, DRY AND APPLY THE CREAM AT BEDTIME. YOU MUST DO THIS FOR A FEW WEEKS. GOOD LUCK . . . ...Read more